# SDR KCSA202208301101

- Difficulty date: August 30, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 32809
- Aircraft time: 74,080 hours, 13,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH STRAP ON FORWARD LOWER SIDE, APPROX 12 INCH FROM LOWER CORNER NEXT TO LOWER DOOR STOP
